Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Chronic migraines, visual impairment in one eye with spots in vision while walking in the sun, numbness in arm with nausea. Cause?

I need to know if I should go to the hospital. I do not have insurance so I have been letting my symptoms go but I feel really sick now. Diagnosed with migranes at 7, last month seeing spots, half blind in my left eye now with uncontrollable spots when I walk into the sun. Started to see spots in right eye now. Walked out side and left arm went numb, tingly like I hit my funny bone. Still hurts and tingly and now i m nauseous.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
It seems from the history that you are having chronic migraine associated with visual impairment, numbness, nausea. All these symptoms are usually part of migraine. These symptoms will subside with the treatment for migraine.
The treatment is by the use of antimigraine drugs like flunarizine.
Hence I advice you to consult your doctor for examination and treatment accordingly.

Thank you
Answered: Sun, 4 May 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor